| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 49-52


Mustapha Esghir, Noureddine Elalami
      New implementation for nonsymmetric Lanczos method
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2407-2419
      https://doi.org/10.12988/ams.2013.13218

A. Koomsubsiri, D. Sukawat, S. Tangmanee
      Solving a two dimensional unsteady-state flow problem by meshless method
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2421-2428
      https://doi.org/10.12988/ams.2013.13219

Inayat Ullah, Hamid Khan, M. T. Rahim
      Numerical solutions of higher order nonlinear boundary value problems by new iterative method
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2429-2439
      https://doi.org/10.12988/ams.2013.13220

Susilo Hariyanto, Lina Aryati, Widodo
      Generalized nonhomogeneous abstract degenerate Cauchy problem
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2441-2453
      https://doi.org/10.12988/ams.2013.13221

Chang Su Kim, Jeong Gi Kang, Joo Sup Kim
      Uni-soft (quasi) ideals of semigroups
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2455-2468
      https://doi.org/10.12988/ams.2013.13222

Maie M. Kamel, Sarah F. Aboud
      Ridge regression estimators with the problem of multicollinearity
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2469-2480
      https://doi.org/10.12988/ams.2013.13223

Abdelkader Boucherif
      Decay of solutions of discontinuous parabolic equations with nonlocal initial conditions
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2481-2488
      https://doi.org/10.12988/ams.2013.13224

Marta Cardin, Bennett Eisenberg, Luisa Tibiletti
      Bid pricing in online auctions with "buy-it-now" option
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2489-2500
      https://doi.org/10.12988/ams.2013.13225

M. G. Karunambigai, M. Akram, S. Sivasankar, K. Palanivel
      Balanced intuitionistic fuzzy graphs
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2501-2514
      https://doi.org/10.12988/ams.2013.13226

N. Ahmed, S. Sinha
      Soret effect on an oscillatory MHD mixed convective mass transfer flow past an infinite vertical porous plate with variable suction
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2515-2524
      https://doi.org/10.12988/ams.2013.13227

N. Ahmed, K. Kr. Das
      Hall effect on transient MHD flow past an impulsively started vertical plate in a porous medium with ramped temperature,
      rotation and heat absorption
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2525-2535
      https://doi.org/10.12988/ams.2013.13228

Larbi Afifi, Meriem Joundi, Najia Amimi, Mohamed Bahadi
      Asymptotic classification of distributed linear systems
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2537-2554
      https://doi.org/10.12988/ams.2013.13229

Mohamed Karim Ettouhami, Younes Raoui, Mourad Elbelkacemi, Hakim Elimrani, Abdellah ElGharad, Mohamed Boukalouch
      Human-robot collision avoidance with RFID sensors using fuzzy logic and extended Kalman filter
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2555-2567
      https://doi.org/10.12988/ams.2013.13230

M. Senthil Kumar, S. R. Chakravarthy, R. Arumuganathan
      Preemptive resume priority retrial queue with two classes of MAP arrivals
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2569-2589
      https://doi.org/10.12988/ams.2013.13231

Manwai Yuen
      Blowup for the inviscid Proudman-Johnson equation with the homogeneous three-point boundary condition
      Appl. Math. Sci., Vol. 7, 2013, no. 49-52, 2591-2597
      https://doi.org/10.12988/ams.2013.13232


Journals | Books | Author guidelines